I am on 1 mg lorazapam daily for anxiety and on Cipralex heading into week 4. I used to take more than 1x 1mg lorazapam pill per day but have been only taking it once now before bed. However I am constantly anxious and feel headaches throughout the day with other symptoms. Is it possible that this is due to me taking less lorazapam than before?
hafa; we are all different and handle the medications differently. But if the problems continue you could check with your doctor but if you are dropping it by 1 mg a day you could always break it in 2 and try to start 1 and1/2 a day then 5 to 7 days later drop it the other 1/2 so your back to one and see how your doing that way. if it is to much on you check with your doctor. Chuck1957
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 1 answer
Posted 18 May 2014 • 3 answers
Posted 25 May 2015 • 2 answers
Posted 4 Mar 2017 • 2 answers
Posted 14 May 2017 • 1 answer